Brouwer-Heyting sequences converge

Borwen, Jonathan M.
January 1998
Mathematical Intelligencer;Winter98, Vol. 20 Issue 1, p14
Academic Journal
Discusses the occurrence or non-occurence of the sequence 0123456789 within a pie. Occurence of any 10 digit sequence in a pie; Use of sequence 0123456789 by Brouwer and Heyting; Completion of two computations of pie on a parallel Hitachi machine with two processors by Yasumasa Kanada and Daisuke Takahashi at the University of Tokyo.


Related Articles

  • Calculating zeros of the second kind Euler polynomials. Ryoo, C. S. // Journal of Computational Analysis & Applications;Oct2010, Vol. 12 Issue 4, p828 

    Many mathematicians have studied the second kind Euler numbers and polynomials in the complex plane. One purpose of this paper is to investigate the zeros of the second kind Euler polynomials En(x). We also display the shape of the second kind Euler polynomials En(x).

  • A survey on the study of Hilbert-type inequalities. Chen, Qiang; Yang, Bicheng // Journal of Inequalities & Applications;9/27/2015, Vol. 2015 Issue 1, p1 

    Hilbert-type inequalities are divided three parts: Hilbert's inequalities (1908), Hardy-Hilbert-type inequalities (1934) and Yang-Hilbert-type inequalities (2009). In this paper, we give a summary of the development of the theory of Hilbert-type inequalities during the past 110 years.

  • Dynamics of Recursive Sequence of Order Two.  // Kyungpook Mathematical Journal;Dec2010, Vol. 50 Issue 4, p483 

    No abstract available.

  • The local power of the gradient test. Lemonte, Artur; Ferrari, Silvia // Annals of the Institute of Statistical Mathematics;Apr2012, Vol. 64 Issue 2, p373 

    The asymptotic expansion of the distribution of the gradient test statistic is derived for a composite hypothesis under a sequence of Pitman alternative hypotheses converging to the null hypothesis at rate n, n being the sample size. Comparisons of the local powers of the gradient, likelihood...

  • Foundations of the Trace Assertion Method of Module Interface Specification. Janicki, Ryszard; Sekerinski, Emil // IEEE Transactions on Software Engineering;Jul2001, Vol. 27 Issue 7, p577 

    The trace assertion method is a formal state machine based method for specifying module interfaces. A module interface specification treats the module as a black-box, identifying all module's access programs (i.e., programs that can be invoked from outside of the module) and describing their...

  • Multidimensional dynamic processes studied by symbolic analysis in velocity-curvature space. Makarenko, A. // Computational Mathematics & Mathematical Physics;Jul2012, Vol. 52 Issue 7, p1017 

    A new computer-aided method for the symbolic analysis of discrete mappings and sequences is proposed that is based on a finite discretization of the velocity-curvature space. A minimum alphabet is introduced in a natural way. A number of initial analytical measures are defined that make it...

  • APPROXIMATION AND SHAPE PRESERVING PROPERTIES OF THE NONLINEAR BASKAKOV OPERATOR OF MAX-PRODUCT KIND. Bede, Barnab´as; Coroianu, Lucian; Gal, Sorin G. // Studia Universitatis Babes-Bolyai, Mathematica;2010, Issue 4, p193 

    Starting from the study of the Shepard nonlinear operator of max-prod type in [2], [3], in the recent monograph [5], Open Problem 5.5.4,pp. 324-326, the Baskakov max-prod type operator is introduced and the question of the approximation order by this operator is raised. The aim of this note is...

  • PROPERTIES OF A NEWLY DEFINED HYPERGEOMETRIC POWER SERIES FUNCTION. Ahmad, Munir; Saboor, Abdus // Pakistan Journal of Statistics;2009, Vol. 25 Issue 2, p227 

    Ahmad (2007b) has recently defined a generalized hypergeometric series function and referred to it as a hypergeometric power series function or rHs-function which is an alternative notation for the rFs-function, the rHs notation has advantages when the arguments are large and parameters are...

  • ASYMPTOTIC PROPERTIES OF KOLMOGOROV WIDTHS. Ostrovskii, Mikhail I. // Bulletin of the Australian Mathematical Society;Aug2010, Vol. 82 Issue 1, p10 

    We consider two problems concerning Kolmogorov widths of compacts in Banach spaces. The first problem is devoted to relations between the asymptotic behavior of the sequence of n-widths of a compact and of its projections onto a subspace of codimension one. The second problem is devoted to...


Read the Article


Sign out of this library

Other Topics